# SDR CALA2014010290003

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 52,667 hours, 20,695 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RVSM DAMAGE, SKIN WAVINESS EXCEEDS RVSM TOLERANCES, BUT WITHIN STANDARDS FOR SAFE FLIGHT IAW SRM.  AIRCRAFT IS NON RVSM COMPLIANT CONDITION UNTIL IS REPAIRED OR CORRECTED IAW SRM 53-11-11.  IAW SEQ 6672002, DAMAGE IS WITHIN LIMITS, REQUIRES RII INSPECTION TO CONFIRM AERODYNAMIC SMOOTHNESS IAW SRM 53-00-11 TO QUALIFY RVSM STATUS.  ORIGINAL DAMAGE CUT IN CAPTAIN`S STATIC PORT 4 INCHES IN LENGTH, DEPTH LESS THAN .001 INCH, HALF INCH ABOVE BOTTOM RED LINE & SAME ON AFT SIDE OF RED LINE.  FOUND OK IAW SRM 53-00-00 & 53-00-11.
